Asymptotic behavior of the solution of the projection Riccati differential equation

Résultats de recherche: Contribution à un journal/une revueArticle

Résumé

The solution of the Riccati differential equation (RDE) is shown to be asymptotically close to the solution of the projection Riccati differential equation (PRDE). The asymptotic behavior of the latter is analyzed in an explicit formula. The almost-periodic asymptote of the solution of the PRDE is computed by an algorithm based upon the concepts of an aperiodic/almost-periodic generator (APG) decomposition of a linear map and unit row-staircase form of a polynomial matrix. The analysis ultimately provides a convergence criterion. In particular, it is shown that the solution of the PRDE always converges in the aperiodic case.
langue originaleAnglais
Pages (de - à)646-659
Nombre de pages14
journalIEEE Transactions on Automatic Control
Volume41
Numéro de publication5
Les DOIs
Etat de la publicationPublié - 1 janv. 1996

Empreinte digitale Examiner les sujets de recherche de « Asymptotic behavior of the solution of the projection Riccati differential equation ». Ensemble, ils forment une empreinte digitale unique.

  • Contient cette citation